# SDR SWAA041184

- Difficulty date: April 26, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIES AT BS 440, BETWEEN STR 26L AND STR 27L, BS 500A, BETWEEN STR 28L AND STR 28R, CORRODED.  REPAIRED SHEAR TIES PER SRM.
